MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G55237
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423); Device Endoleak (4074)
Health Effect - Clinical Codes Vascular Dissection (3160); Thrombosis/Thrombus (4440); Clinical Endoleak (4843)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - customer (person): line 2: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the right zenith flex with spiral-z technology aaa endovascular graft iliac leg was not apposed to the vessel wall, leading to a type 1b endoleak and a right internal iliac dissection in an 80-year-old male patient.A pre-procedure computed tomography (ct) scan was completed on (b)(6)2024, 58 days prior to the procedure.The proximal sealing zone did not have any occlusive disease, calcification, or thrombus.The proximal sealing zone was described as parallel.Anatomical measurements: the aortic diameter at the location of the maximum aneurysm diameter (outer wall to outer wall was 50 mm.The length of the suitable proximal seal zone was 48 mm.The diameter of the aorta at location of maximum diameter over length of proximal seal zone (outer-wall to outer-wall) was 28 mm.The diameter of the aorta at location of minimum diameter over length of proximal seal zone (outer-wall to outer-wall) was 27 mm.The percentage change in seal zone diameter throughout length of seal zone was 3.57%.The angulation between the infra renal aorta and aneurysm center line was 10 degrees.The maximum angulation above the infra renal aorta (within region of zfen+ and delivery system) was 10 degrees.Anatomical criteria: the diameter of the celiac artery at the location of intended distal landing zone (outer wall to outer wall) was 9.3 mm.The length from the celiac artery ostium to the first major bifurcation was 44 mm the diameter of the superior mesenteric artery at the location of intended distal landing zone (outer wall to outer wall) was 7.4 mm the length from the superior mesenteric artery ostium to the first major bifurcation was 36 mm.The diameter of the right renal artery at the location of intended distal landing zone (outer wall to outer wall) was 6.5 mm.The length from the right renal artery ostium to the first major bifurcation was 59 mm.The length from the left renal ostium to the first major bifurcation was 26.1 mm.The diameter of the left renal artery at the location of intended distal landing zone (outer wall to outer wall) was 6.8 mm.The length from the ostium of the right iliac artery to the first major bifurcation was 50 mm.The diameter of the right iliac artery at the location of the intended distal landing zone (outer wall to outer wall) was 14 mm.No stenosis was present in the right iliac artery.The length from the ostium of the left iliac artery to the first major bifurcation was 55 mm.The diameter of the left iliac artery at the location of the intended distal landing zone (outer wall to outer wall) was 12 mm.No stenosis was present in the left iliac artery.The location of the intended distal landing zones of the left and right iliac artery maintained the patency of the bilateral internal iliac arteries.On (b)(6)2024, the patient underwent an endovascular abdominal aortic aneurysm repair (evar) for a juxtarenal abdominal aortic aneurysm.No previous endovascular grafts were in the abdominal or thoracic aorta.No previous stents in any vessel to be accommodated with a fenestration or bridging stent.The most proximal extent of the aneurysm was within 20 mm proximal to the celiac and 15 mm distal to the lowest renal artery.The proximal seal zone was appropriate length and diameter.It was free from prohibitive occlusive disease, calcification, and thrombus.The arterial tortuosity, calcification, and diameter was conducive to the placement of an endovascular delivery system.The maximum angulation above the infra-renal aorta was 16 degrees.The angulation between infra-renal aorta and aneurysm center line was 34 degrees.The length of the proximal seal zone was 30 mm.The length from lowest targeted vessel (most inferior aspect) to the aortic bifurcation was 110 mm.The diameter of the aorta at location of maximum diameter over length of proximal seal zone (outer-wall to outer-wall) was 29.5 mm.The diameter of aorta at the location of minimum diameter over length of proximal seal zone (outer-wall to outer-wall) was 28.5 mm.The % change in seal zone diameter throughout the length of the seal zone was 3.39 the aorta diameter at the location of the maximum aneurysm diameter (outer-wall to outer-wall) was 50 mm.Anatomical criteria ¿ visceral the percentage of stenosis was less than 50% for the celiac, sma, right renal, and left renal arteries.The length from the celiac artery ostium to the first major bifurcation was 26.3 mm.The diameter of the celiac artery at the location of intended distal landing zone (outer wall to outer wall) was 9.6 mm.The length from the superior mesenteric artery ostium to the first major bifurcation was 37 mm.The diameter of the superior mesenteric artery at the location of intended distal landing zone (outer wall to outer wall) was 7.7 mm.The length from the right renal ostium to the first major bifurcation was 61.1 mm.The diameter of the right renal artery at the location of intended distal landing zone (outer wall to outer wall) was 6.9 mm.The length from the left renal ostium to the first major bifurcation was 26.1 mm.The diameter of the left renal artery at the location of intended distal landing zone (outer wall to outer wall) was 7.6 mm.The length from the ostium of the right iliac artery to the first major bifurcation was 44.8 mm.The diameter of the right iliac artery at the location of the intended distal landing zone (outer wall to outer wall) was 14.4 mm.No stenosis was present in the right iliac artery.The length from the ostium of the left iliac artery to the first major bifurcation was 59.4 mm.The diameter of the left iliac artery at the location of the intended distal landing zone (outer wall to outer wall) was 12.6 mm.No stenosis was present in the left iliac artery.The iliac arteries access vessels had a minimum inner diameter from introduction site to the aorta to accommodate the delivery system of the devices.Additional comments: the maximum aneurysm was less than < 55 mm for the male patient.The aneurysm is not two times the normal diameter.Per the operative report: date of operation: (b)(6)2024 pre-operative diagnosis: 1.Rapidly enlarging juxta renal abdominal aortic aneurysm (5.1 cm) post-operative diagnosis: same time arrives in room: 07:29 administration of anesthesia: 07:55 time of first incision or arterial puncture: 08:12 initial catheter inserted: 08:17 final catheter removed 09:57 all incision closures completed: 10:03 estimated blood loss: 25 cc contrast administered: 90 ml contrast concentration: 320 ml fluoroscopy time: 35.6 minutes, 2,340 mgy.Radiation dose (total during procedure): 2340 mgy.Total procedure time was 135 minutes.Fluids administered: 1000 ml of crystalloid.Urine output: 600 ml of urine.Complications: none.Time patient leaves room: 10:20 disposition: transported to the pacu in stable condition.Procedure: 1.Ultrasound guided percutaneous access of the bilateral common femoral arteries for delivery of endoprosthesis (18-fr right, 16-fr left) with suture mediated closure system 2.First order catheterization of celiac, superior mesenteric artery, bilateral renal arteries from femoral approach.3.Radiographic supervision and interpretation of aortogram and its branches.4.Endovascular repair of juxta renal abdominal aortic aneurysm with a cook zfen+ custom fenestrated device and abdominal component 34 -22-153 involving 4 visceral branches (10 x 37 mm competitor graft into custom built celiac, 8 x 37 mm competitor graft into custom built sma, 7 x 27 competitor graft into custom built bilateral renals), and placement of abdominal prosthesis with 24-81 zenith universal distal body bifurcated endoprosthesis 7.Placement of 16x56mm right iliac artery spiral z extension stent and 13x74 mm left iliac artery spiral z extension stent 8.Radiographic supervision and interpretation of bilateral distal extension piece endograft placement.Indication: an 80-year-old male with past medical history of hypertension, hypercholesterolemia, asthma, bph, osteoarthritis, ed, and aaa.The patient was diagnosed with aaa about a couple of years ago.In (b)(6) 2023, an abdominal duplex showed mild dilatation of the abdominal aorta measuring 3.8 cm.Follow up ultrasound earlier this month showed growth of his abdominal aorta to 4.8 cm.His right common iliac artery was also noted to be ectatic at 2 cm.Given his significant growth over 6 months, he was referred for surgical evaluation.Imaging was reviewed and his anatomy was favorable for endovascular repair with a custom fenestrated device available through a clinical trial.The risks, benefits, and details of the procedure were discussed.The patient understood and was planned for treatment with the zfen+ device.Risks, benefits, and alternatives to the procedure including, but not limited to, blood loss, infection, heart attack, stroke, damage to the blood vessel, failure of the procedure, need for secondary procedure were discussed with the patient.The patient understood the information provided and wished to proceed with surgery.Procedure in detail: after the patient was met in the preoperative area and the correct operative site was marked, the patient was brought to the angiography suite and laid in the supine position on the angiography table.Appropriate monitors were placed, and general endotracheal tube anesthesia was induced.The bilateral groins were prepped and draped in the usual sterile fashion.A timeout was called and the correct patient, correct operative site, and correct procedure were confirmed.Ultrasound-guided access of the bilateral common femoral artery was performed with a micropuncture kit.Micro sheaths were advanced and bilateral sheath shots confirmed appropriate punctures.Bentson wires were advanced and the arteriotomies dilated with an unknown fr dilator.Suture mediated closure devices were placed and deployed the sutures at the 10 and 2 o'clock positions utilizing a pre-close technique.Nine french sheaths were places bilaterally.The patient was given heparin and maintained anticoagulation throughout the procedure by checking acts.An angled glide catheter combination was tracked along with the bentson wire up into the descending thoracic aorta.The bentson wire was exchanged for long lunderquist wires which were placed into the descending thoracic aorta bilaterally, the table was marked to avoid more cranial wire entry.Sequential hydrophilic dilators were used to dilate the right access up to an 18 fr sheath and the left access up to a 16 fr sheath.Orientation of the graft was checked outside of the body.The cook custom fenestrated zfen+ device was advanced from the right groin and positioned the fenestrations in the paravisceral segment.Angiogram was performed and fusion mapping aligned to assist with positioning of fenestrations.The bilateral renal arteries were patent as well as the superior mesenteric artery and celiac artery.These were marked on the screen to guide endograft deployment.The fenestrated main body was partially deployed in this position.The main body device was cannulated using an angled competitor guidewire and catheter and advanced the lunderquist wire into the graft.Using an angled competitor guidewire, vert catheter, and 6.5-fr competitor steerable sheath, the left renal artery was selected.The vert catheter was then advanced out the left renal artery and the competitor guidewire was then exchanged for a rosen wire after a puff of contrast demonstrated intra-arterial position.We left the left renal rosen wire in place and with a glide wire, vert catheter and competitor sheath selected the right renal artery in a similar fashion, a puff of contrast proved intraluminal renal artery position, and a rosen wire was left in place.Using the same wire/catheter/sheath combination superior mesenteric artery and celiac were similarly selected, confirmed position with a puff, and advanced rosen wires.A 7-fr 55 cm ansel sheath was advanced over the celiac wire.A 10 x 37 mm competitor stent was advanced into the celiac.At this point, the fenestrated endograft was completely deployed and the top cap was released.From the ipsilateral side, a competitor balloon was then passed up the main body device.The main body device was then balloon molded to the aortic neck, and again at the level of the renal arteries.A 10 x 37 mm celiac stent was deployed and balloon flared into the aorta with a 12 x 20 mm balloon.Angiogram showed patency of the celiac.A 8 x 37 mm competitor graft was advanced into the superior mesenteric artery, deployed and flared into the aorta with a 10 x 20 mm balloon.Post-­angio showed patency of the stent and superior mesenteric artery without kinking.A 7 x 27 competitor stent was deployed in the right renal and flared with a 9 x 20 mm balloon.A 7 x 27 competitor stent was similarly deployed in the left renal artery and flared with a 9 x 20 mm balloon.The balloon was left in the left renal artery after flaring as a protective strategy while advancing the bifurcated distal piece.Following this, we then shot a completion aortogram with only glide catheters and no wires/sheaths in the renal arteries to look at the renal artery blood flow.Bilateral renal arteries filled well without evidence of kinking.A zfen universal distal body 24-81 bifurcated endograft was selected.This was placed up into the distal end of the aortic main body with adequate overlap of 3 stents from the right side.The bifurcated main body device was deployed up until the contralateral gate opened.The left renal artery stent was then re-ballooned.Using the left femoral access site, we cannulated the contralateral gate using a competitor catheter and guidewire combination.Placement of the bifurcated main body was confirmed by the wire butting up against the top cap of the extension piece.Once the physician was satisfied, the top cap of the bifurcated extension piece was deployed through the contralateral gate and the delivery portion of the device was removed from the sheath.A retrograde injection was performed in the left groin to identify the hypogastric artery.A competitor balloon was advanced into the contralateral gate and mushroomed to confirm placement within the gate.A 13x7 4 mm cook spiral z-stent was selected and deployed down the contralateral limb and landed just above the hypogastric artery.The overlap and distal left iliac limb were balloon molded.A retrograde sheath injection was performed to identify the location of the right hypogastric artery.A 16x56 mm cook spiral z-stent was selected and deployed down the ipsilateral limb and landed just above the hypogastric artery.Overlaps and the distal right iliac limb were balloon molded.A completion aortogram was performed, which showed brisk flow down the celiac, superior mesenteric artery, and bilateral renal arteries without kinking, as well as down the bilateral iliac limbs and bilateral hypogastric arteries.There was no type 1a, 1b, 1c or 3 endoleak.A type 2 endoleak originating from large lumbar branches was observed.Per study protocol intraoperative non-contrasted ct scan was performed using the c-arm.This was reviewed and all stents appeared to be in good position.Suture mediated closure systems were secured and administered protamine.All sheaths, catheters, and wires were removed by the end of the case.The patient was noted to have palpable pulses in the bilateral lower extremities at the completion of procedure.This complex case was performed with physician as co surgeon.During the procedure, the patient did not receive any blood bank products.Resumption of oral fluid intake resumed on (b)(6)2024.Ipsilateral access was obtained percutaneously in the left femoral artery.Contralateral access was obtained percutaneously in the right femoral artery.Cook zenith fenestrated+ (zfen+) endovascular graft (rpn: zfen+34-153-ci) cook zenith universal distal body 2.0 graft (rpn: unibody2-24-81-ci): ipsilateral access was used.There were no difficulties flushing the introducer system.There were 3 components of overlap with the preceding stent.The clinician was able to adequately visualize the device from the start to the end of the implant.There was no difficulty retracting the sheath or removing the release wires.Cook zenith flex with spiral-z technology aaa endovascular graft iliac leg placed on the left (rpn: zsle-13-74-zt).Contralateral access was used to place the device in the left common iliac artery.There was one stent overlap with the preceding device.Cook zenith flex with spiral-z technology aaa endovascular graft iliac leg placed on the right (rpn: zsle-16-56-zt).Ipsilateral access was used to place the device in the right common iliac artery.There were 2.5 stents overlap with the preceding device.Competitor¿s bridging stent: introduced contralaterally, placed in the celiac artery.The clinician was able to adequately visualize the stent from the start to the end of the implant.The inflation pressure used to expand the bridging stent was 7 atmospheres.The stent was flared.A cook advance 35 lp low profile balloon catheter (rpn: pta5-35-135-12-2.0) balloon was used during flaring.No issues were encountered during flaring.The inflation pressure of the flaring balloon was 8 atmospheres.Competitor¿s bridging stent: introduced contralaterally, placed in the superior mesenteric artery.The clinician was able to adequately visualize the stent from the start to the end of the implant.The inflation pressure used to expand the bridging stent was 8 atmospheres.The stent was flared.A competitor¿s stent was used during flaring.No issues were encountered during flaring.The inflation pressure of the flaring balloon was 6 atmospheres.Competitor¿s bridging stent: introduced contralaterally, placed in the right renal artery.The clinician was able to adequately visualize the stent from the start to the end of the implant.The inflation pressure used to expand the bridging stent was 8 atmospheres.The stent was flared.A competitor¿s balloon was used during flaring.The inflation pressure of the flaring balloon was 6 atmospheres.Competitor¿s bridging stent: introduced contralaterally, placed in the left renal artery.The clinician was able to adequately visualize the stent from the start to the end of the implant.The inflation pressure used to expand the bridging stent was 8 atmospheres.The stent was flared.A competitor¿s balloon was used during flaring.No issues were encountered during flaring.The inflation pressure of the flaring balloon as 8 atmospheres.Other devices used in the procedure included: cook micropuncture transitionless stiffened cannula access set (rpn: mpis-501-10.0-sc-sst) cook endovascular dilator set (rpn: jcds-14-eds-hc) cook endovascular dilator set (rpn: jcds-1618-eds-hc) cook flexor high-flex ansel guiding sheath (rpn: kcfw-7.0-35-55-rb-hfanl1-hc) cook safe-t-j rosen catheter exchange wire guide (rpn: thscf-35-260-1.5-rosen) cook lunderquist extra-stiff straight exchange support wire guide (rpn: tsmg-35-260-les) successful deployment in all intended locations for all devices was achieved.All devices were able to be withdrawn successfully.No unanticipated corrective interventions were required.There was no evidence of device integrity issues, and all devices were patent at the end of the implant procedure.Procedural imaging in the form of an angiography scan and a cone beam ct scan (without contrast) was completed on (b)(6)2024.All of the devices were patent at the end of the procedure.There was no evidence of device integrity issues.A type ii endoleak was identified.An in-person post procedural clinical assessment was completed on (b)(6)2024.The patient was taking antithrombotic medication.Since the evar procedure, the patient has not had any significant medical problems and has not been hospitalized for any reason.A follow up ct with contrast was completed on (b)(6)2024, one day post procedure.The celiac artery, superior mesenteric artery, right renal and left renal artery were all patent within the stent and within the native vessel.The endograft devices were all patent.No stenosis greater than 50% was identified.The aorta diameter at the location of the maximum aneurysm diameter (outer-wall to outer-wall) was 50 mm.The diameter of the right common iliac artery at the location of maximum diameter (outer wall to outer wall) was 17 mm.The diameter of the left common iliac artery at the location of maximum diameter (outer wall to outer wall) was 17 mm.No endoleak was present.No separation of components has occurred.There was no evidence of device integrity issues.There was no evidence of thrombus within a study device.A follow up ct with contrast was completed on (b)(6)2024, 183 days post procedure.The celiac artery, sma, right renal and left renal artery were all patent within the stent and within the native vessel.The endograft devices were all patent.No stenosis greater than 50% was identified.The aorta diameter at the location of the maximum aneurysm diameter (outer-wall to outer-wall) was 49 mm.The maximum aneurysm diameter had not increased more than 5 mm complete to the post procedure ct measurement.The diameter of the right common iliac artery at the location of maximum diameter (outer wall to outer wall) was 16 mm.The diameter of the left common iliac artery at the location of maximum diameter (outer wall to outer wall) was 14 mm.A type ii endoleak was present.No separation of components has occurred.There was no evidence of migration of devices greater than 10 mm compared to the post procedure scan.There was no evidence of device integrity issues.There was no evidence of thrombus within a study device.Per independent lab assessment of the 6-month post procedure computed tomography angiography scan (cta) imaging completed on (b)(6)2024, the endograft devices were patent, there was no separation of components, no evidence of device integrity issues, and no evidence of thrombus within a study device.The independent lab noted, ¿type ii endoleak is present; additionally, right iliac limb is not apposed to vessel wall and there is contrast in this region consistent with type 1b endoleak; focal dissection of external iliac just distal to right iliac limb is also noted.¿ a six month follow up clinical assessment was completed in person on (b)(6)2024, 202 days post procedure.The patient was taking antithrombotic medications.The event is ongoing, and no treatments have been planned at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Correction: h6 - annex a.Investigation ¿ evaluation: it was reported that the right zenith flex with spiral-z technology aaa endovascular graft iliac leg was not apposed to the vessel wall, leading to a type 1b endoleak and a right internal iliac dissection in an 80-year-old male patient.On (b)(6) 2024, the patient underwent endovascular repair of a juxtarenal abdominal aortic aneurysm.On the procedural imaging, there was a type ii endoleak and no evidence of device integrity issues per site and core lab assessment.On (b)(6) 2024, the post-procedural imaging was completed (1-day post-procedure).Per site assessment, the endograft devices were patent, there was no endoleak, separation of components, evidence of device integrity issues, or evidence of thrombus within a study device.The core lab concurred but identified a type ii endoleak present.On (b)(6) 2024, the 6-month post-procedure ct was completed (183 days post-procedure).Per site assessment, the endograft devices were patent, there was no separation of components, migration, evidence of device integrity issues, or evidence of thrombus within a study device.There was a type ii endoleak.Per the core lab assessment, the endograft devices were patent, there was no separation of components, no evidence of device integrity issues, and no evidence of thrombus within a study device.There was a type ib endoleak at the right iliac leg graft as well as a type ii endoleak.The core lab noted, ¿type ii endoleak is present; additionally, right iliac limb is not opposed to vessel wall and there is contrast in this region consistent with type ib endoleak; focal dissection of external iliac just distal to right iliac limb is also noted.¿ the site added an adverse event for left iliac artery dissection.The event was marked ongoing.The subject of this investigation is the type 1b endoleak on the right zsle-16-56-zt.The events are ongoing.The patient remains enrolled in the study.Reviews of the documentation including the complaint history, device history record, drawing, quality control procedures and instructions for use (ifu) of the device were completed during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination could not be performed.However, medical image was provided for expert image review.The image reviewer found that the juxtarenal aaa is repaired using a zfen+34-153 graft with a distal unibody 2-24-81, a contralateral zsle-13-74 on the left, and an ipsilateral zsle-16-56 on the right.At 6 months postop, there is a type ib endoleak involving the distal right zsle leg due to dilation of the distal cia with loss of graft wall apposition.There was an endoleak seen here during the initial repair, but the distal leg was balloon molded and there appeared to be adequate (though borderline) distal seal on the 1-day postop ct.Therefore, this is most likely due to disease progression in the right cia resulting in loss of seal.A focal dissection is also seen just above the right iliac bifurcation at 6 months.This was not previously seen and does not extend into the eia or hypogastric artery.It is away from the distal zsle leg, so it is not likely graft related.There may have been a micro dissection from catheter or wire manipulation at the time of repair and this may have progressed.The dissection does not appear significant.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that appropriate inspections are in place relative to the reported device failure.A review of the device history record (dhr) for the device found no nonconformances or other complaints associated with the final product lot number.Cook was able to review product labeling.The device was packaged with ifu t_zaaasz_rev4.The ifu includes the following, warnings, precautions, and instructions for proper placement of the device.4 warnings and precautions: 4.1 general; additional endovascular interventions or conversion to standard open surgical repair following initial endovascular repair should be considered for patients experiencing enlarging aneurysms, unacceptable decrease in fixation length (vessel and component overlap) and/or endoleak.An increase in aneurysm size and/or persistent endoleak or migration may lead to aneurysm rupture.Patients experiencing reduced blood flow through the graft limb and/or leaks may be required to undergo secondary interventions or surgical procedures.4.3 pre-procedure measurement techniques and imaging clinical experience indicates that contrast-enhanced spiral computed tomographic angiography (cta) with 3-d reconstruction is the strongly recommended imaging modality to accurately assess patient anatomy prior to treatment with the zenith spiral-z iliac leg.If contrast-enhanced spiral cta with 3-d reconstruction is not available, the patient should be referred to a facility with these capabilities.Lengths all patients should be advised that endovascular treatment requires life-long, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G.Endoleaks, enlarging aneurysm or changes in the structure or position of the endovascular graft) should receive enhanced follow-up.Specific follow-up guidelines are described in section 12, imaging guidelines and postoperative follow-up.After endovascular graft placement, patients should be regularly monitored for perigraft flow, aneurysm growth or changes in the structure or position of the endovascular graft.At a minimum, annual imaging is required, including: 1) abdominal radiographs to examine device integrity (separation between components or stent fracture) and 2) contrast and non-contrast ct to examine aneurysm changes, perigraft flow, patency, tortuosity and progressive disease.If renal complications or other factors preclude the use of image contrast media, abdominal radiographs and duplex ultrasound may provide similar information.4.4 device selection: strict adherence to the zenith spiral-z iliac leg ifu sizing guide is strongly recommended when selecting the appropriate device size (table 10.5.1).Appropriate device oversizing has been incorporated into the ifu sizing guide.Sizing outside of this range can result in endoleak, fracture, migration, device infolding or compression.4.5 implant procedure: inaccurate placement and/or incomplete sealing of the zenith spiral-z aaa iliac leg within the vessel may result i increased risk of endoleak, migration or inadvertent occlusion of the internal iliac arteries.Fluoroscopy should be used during introduction and deployment to confirm proper operation of the delivery system components, proper placement of the graft, and desired procedural outcome.5.2 potential adverse events: aneurysm enlargement.Aneurysm rupture and death.Claudication (e.G., buttock, lower limb).Endoleak.Endoprosthesis: improper component placement; incomplete component deployment; component migration; component separation from another graft component; suture break; occlusion; infection; stent fracture; graft material wear; dilatation; erosion; puncture; perigraft flow; and corrosion.Surgical conversion to open repair.7.1 individualization of treatment: additional considerations for patient selection include, but are not limited to: patient¿s age and life expectancy.Co-morbidities (e.G., cardiac, pulmonary or renal insufficiency prior to surgery, morbid obesity) patient¿s suitability for open surgical repair.Patient¿s anatomical suitability for endovascular repair.Patient¿s ability to tolerate general, regional or local anesthesia.Iliofemoral access vessel size and morphology (minimal thrombus, calcification and/or tortuosity) should be compatible with vascular access techniques and accessories of the delivery profile of a 14 french to 16 french vascular introducer sheath 8 patient counseling information: all patients should be advised that endovascular treatment requires life-long, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the endovascular graft) should receive enhanced follow-up.Specific follow-up guidelines are described in section 12, imaging guidelines and postoperative follow-up.Patients should be counseled on the importance of adhering to the follow-up schedule, both during the first year and at yearly intervals thereafter.Patients should be told that regular and consistent follow-up is a critical part of ensuring the ongoing safety and effectiveness of endovascular treatment of aaas.At a minimum, annual imaging and adherence to routine postoperative follow-up requirements is required and should be considered a life-long commitment to the patient¿s health and well-being.Physicians must advise all patient that it is important to seek prompt medical attention if they experience signs of limb occlusion, aneurysm enlargement or rupture.Signs of graft limb occlusion include pain in the hip(s) or leg(s) during walking or at rest or discoloration or coolness of the leg.Aneurysm rupture may be asymptomatic, but usually presents as: pain; numbness; weakness in the legs; any back, chest, abdominal or groin pain; dizziness; fainting; rapid heartbeat or sudden weakness.Physicians should refer patients to the patient guide regarding risks occurring during or after implantation of the device.Procedure-related risks include cardiac, pulmonary, neurologic, bowel and bleeding complications.Device-related risks include occlusion, endoleak, aneurysm enlargement, fracture, potential for reintervention and open surgical conversion, rupture and death (see section 5.1, observed adverse events and section 5.2, potential adverse events).The physician should complete the patient i.D.Card and give it to the patient so that he/she can carry it with him/her at all times.The patient should refer to the card anytime he/she visits additional health practitioners, particularly for any additional diagnostic procedures.11 directions for use: anatomical requirements iliofemoral access vessel size and morphology (minimal thrombus, calcium and/or tortuosity) should be compatible with vascular access techniques and accessories.Arterial conduit techniques may be required.12 imaging guidelines and postoperative follow-up: 12.1 general all patients should be advised that endovascular treatment requires lifelong, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the endovascular graft) should receive additional follow-up.Patients should be counseled on the importance of adhering to the follow-up schedule, both during the first year and at yearly intervals thereafter.Patients should be told that regular and consistent follow-up is a critical part of ensuring the ongoing safety and effectiveness of endovascular treatment of aaas.Physicians should evaluate patients on an individual basis and prescribe follow-up relative to the needs and circumstances of each individual patient.The minimum requirement for patient follow-up (described in the instructions for use for the zenith aaa device that was used) should be maintained even in the absence of clinical symptoms (e.G., pain, numbness, weakness).Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the stent graft) should receive follow-up at more frequent intervals.Duplex ultrasound imaging may provide information on aneurysm diameter change, endoleak, patency, tortuosity and progressive disease.In this circumstance, a non-contrast ct should be performed to use in conjunction with the ultrasound.Ultrasound may be a less reliable and sensitive diagnostic method compared to ct.After review of the ifu, cook has concluded the device labeling contains appropriate warnings, precautions and instructions to the user related to the reported failure.Evidence provided by the customer, complaint history, device history record, device failure analysis, manufacturing documents, and verification testing, suggests that the device was manufactured to specification.There is no evidence of nonconforming devices in house or in the field.Based on the information provided, an expert review of imaging provided, and the results of our investigation, a definitive cause for the failure could not be established.It is possible disease progression contributed to this incident.The image reviewer stated, ¿at 6 months postop, there is a type 1b endoleak involving the distal right zsle leg due to dilation of the distal cia with loss of graft wall apposition.There was an endoleak seen here during the initial repair, but the distal leg was balloon molded and there appeared to be adequate (though borderline) distal seal on the 1-day postop ct.Therefore, this is most likely due to disease progression in the right cia resulting in loss of seal.¿ per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Additional information: b5 correction: b1, b2, h1, h6 (annex a, e, and f) this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on (b)(6) 2025.The follow up ct (with contrast) completed on (b)(6) 2024, 183 days post procedure was evaluated by an independent laboratory.All endograft device(s) were patent.The length from distal most aspect of the celiac artery to first visualization of metal of the cook zenith fenestrated+ (zfen+) endovascular graft (rpn: zfen+34-153-ci) was 32.0 mm.The length from distal most aspect of celiac artery to first visualization of circumferential metal of the cook zenith fenestrated+ (zfen+) endovascular graft (rpn: zfen+34-153-ci) was 30.0 mm.The position of the first visualization of circumferential of metal of the cook zenith fenestrated+ (zfen+) endovascular graft (rpn: zfen+34-153-ci) was proximal to celiac artery.The length of effective seal zone was 58.9 mm.The length of total used seal zone was 60.9 mm.The aorta diameter in the proximal seal zone at the location of maximum diameter (outer-wall to outer-wall) was 29.0 mm.The diameter of the aorta 20 mm proximal to the most proximal aspect of the celiac artery (outer-wall to outer-wall) was 28.0 mm.The diameter of the aorta at the distal most aspect of the superior mesenteric artery (sma), (outer wall to outer wall) was 28.0 mm.The diameter of the aorta at the distal most aspect of the right renal artery (outer wall to outer wall) was 29.5.The diameter of the aorta at the distal most aspect of the left renal artery (outer wall to outer wall) was 25.5 mm.The diameter of the aorta 15 mm distal to the distal most aspect of the lowest patent renal artery (outer wall to outer wall) was 34.5 mm.The aorta diameter at the location of maximum aneurysm diameter (outer wall to outer wall) was 47.1 mm.The maximum aneurysm diameter has not increased more than 5 mm when compared to the post-procedure computed tomography measurement.The diameter of the bridging stent maximum diameter distal to the fenestration was 9.5 mm for the celiac artery, 8.5 mm for the sma, 6.0 mm for the right renal artery, and 6.0 for the left renal artery.The diameter of the common iliac artery at the location of maximum diameter (outer wall to outer wall) was 20.5 mm on the right and 14.55 mm on the left.A type 1b endoleak was present on the right iliac leg graft.A type ii endoleak (vessel perfusion) was also present.No separation of components was present.There was no evidence of migration greater than or equal to 10 mm.There was no evidence of device integrity issues.Ther was no evidence of thrombus within a study device.Additional comments noted "type ii endoleak is present; additionally, the right iliac limb is not apposed to vessel wall and there is contrast in this region consistent with type ib endoleak; focal dissection of external iliac just distal to right iliac limb is also noted.A 12-month clinical assessment was completed on (b)(6) 2025, 384 days post procedure.The patient was taking antithrombotic medications.Since the last visit the patient has not had any significant medical problems or been hospitalized for any reason.Follow blood tests were completed on (b)(6) 2025, 384 days post procedure.Creatinine was 0.8 mg/dl, and the glomerular filtration rate (gfr) was 88.9.This was a -4.1 percent change in gfr from baseline.A follow up ct with contrast was completed on (b)(6) 2025, 384 days post procedure.The celiac, sma, right renal, and left renal arteries were patent within the stent and within the native vessel.The endograft devices were patent.No stenosis greater than 50% was present.The diameter at the location of maximum aneurysm diameter (outer-wall to outer-wall) measured 51 mm.The maximum aneurysm diameter has not increased more than 5 mm when compared to the post procedure ct measurement.The diameter of the right common iliac artery at location of maximum diameter (outer-wall to outer-wall) was 20 mm.The diameter of the left common iliac artery at the location of maximum diameter (outer-wall to outer-wall) was 13 mm.A type 1b endoleak on the right iliac leg graft was present as well as a type ii endoleak.No separation of components occurred.There was no evidence of migration of more than 10 mm as compared to the post procedure scan.There was no evidence of device integrity issues.There was evidence of thrombus within the right iliac leg graft.This was noted as decreased thrombus from the previous visit.The study site indicated that the type 1b endoleak was considered possibly related to the right iliac leg graft as "right common iliac dilation adjacent to right iliac limb." a secondary intervention is planned in (b)(6) 2025 for an additional endograft component placement.
 
Event or Problem Description
Additional information was provided on 22sep2025 and 24sep2025.A correction was made to the summary of the follow up computed tomography (ct) scan that was completed on (b)(6) 2024.The correction indicated that the thrombus in the right iliac leg graft and was an "initial" finding.Previously it was indicated it was decreased thrombus.A 12-month clinical assessment was completed on (b)(6) 2025.Imaging was completed during the assessment.The patient was admitted to the hospital on (b)(6) 2025 for a procedure to treat the type ib endoleak on the right iliac leg graft.The type 1b endoleak was treated on (b)(6) 2025 percutaneously to extend the zenith flex with spiral-z technology aaa endovascular graft iliac leg previously placed on the right with a cook zenith branch endovascular graft iliac bifurcation.During the procedure, a competitor's stent was placed in the internal iliac artery.The patient was discharged from the hospital on (b)(6) 2025.Procedural angiography completed on (b)(6) 2025 indicated all devices were patent.A type 2 endoleak was present.An independent laboratory reviewed the procedural imaging and indicated a type 2 endoleak.However, the independent laboratory also indicated "a persistent endoleak appears consistent with a type ii endoleak, though cannot completely exclude type 3 endoleak." the procedural imaging was also reviewed internally by cook reviewers and it was indicated that the type 3 endoleak was present between the competitor's graft and the zenith branch endovascular graft iliac bifurcation.
 
Additional Manufacturer Narrative
Correction: b5 additional information: b5 this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: b1, h1.Additional information: b5, h6 (annex f).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 24jul2025 regarding the additional intervention that was completed on (b)(6) 2025.The patient's pre-operative and post-operative diagnosis was a type 1b endoleak.The patient underwent an additional procedure under general endotracheal anesthesia on (b)(6) 2025.No complications were noted in the procedure.The radiation time was 16 minutes.The radiation exposure was 1138 mgy.The total procedure time was 90 minutes.The contrast volume used was 50 ml.The indication for the procedure was an enlargement of the right iliac artery and a type 1b endoleak post fenestrated endovascular repair procedure in (b)(6) 2024 where a cook zenith fenestrated plus graft was placed in addition to competitor's stents placed in the celiac artery, superior mesenteric artery, left renal artery, and right renal artery.Follow up imaging completed one year post operative revealed enlargement of the right iliac artery and a type 1b endoleak.At 6 months post operative mild dissection at the iliac bifurcation was thought to be from sheath exchanges.Over the past few months on serial imaging with a type 1b endoleak and stable sac size, it was determined that the right iliac branch should be repaired.An iliac branch device was recommended to obtain distal seal while preserving the internal iliac artery.Procedure: ultrasound guided access and closure of the right common iliac artery for delivery of endoprosthesis (18fr) with suture mediated closure.2.Open exposure of the left proximal brachial artery.3.Abdominal aortic angiogram with radiographic s&i 4.First order selective catheterization of the right internal iliac artery from left brachial access.5.Endovascular repair of right iliac artery and distal extension of right iliac limb with cook zbis iliac branch device (12-61) with 9 x 59 competitor¿s stent.6.Radiographic s&i iliac artery endovascular repair findings: 1.Degeneration of the distal right iliac with type 1 b endoleak.2.No evidence of endoleak on completion.Description of procedure: patient was taken to the operating room, placed supine on the operating table and prepped and draped in the usual sterile fashion.A timeout was performed.Appropriate iv antibiotics were given.The course of the proximal brachia! artery was marked under direct ultrasound visualization.An incision was made and we dissected to fascia with electrocautery.We incised through fascia to reach the neurovascular bundle.Cords of the brachial plexus were identified overlying the artery and protected.The brachial artery was circumferentially dissected for enough exposure to obtain proximal and distal control.A vessel loop was encircled around the brachial artery.We accessed the right cfa with a micropuncture set.We upsized to a 7 fr sheath over a cook bentson wire.A suture mediated closure device depth locator was advanced to measure the distance from the skin to the arteriotomy.We exchanged for a 9 fr sheath.We advanced a guide wire and catheter to select the thoracic aorta taking care to not perturb the visceral stents.We exchanged for a lundequist wire.We concurrently accessed the brachial artery with a micropuncture set and upsized to a 5 fr sheath over a cook bentson wire.We selected the descending thoracic aorta with a glide wire and catheter.We exchanged for an 8 fr x 90 cm ansel sheath and carefully positioned this past the visceral stents.We selected the right limb with a catheter and guide wire and advanced the sheath into the proximal right iliac limb.The 12-61 mm zbis was advanced to the proximal right iliac limb.Angiogram revealed the type 1 b endoleak and degeneration of the proximal internal iliac artery.The image guidance system map was aligned.The device was partially deployed.We selected hypogastric portal with a guide wire and catheter and then selected the hypogastric artery.We confirmed access into the hypogastric artery angiographically.We exchanged for a 1 cm tip amplatz wire.We advanced a competitor¿s stent 9 mm x 59 mm stent into the hypogastric artery with good overlap with the portal and deployed this in good position.The remainder of the device was deployed.The delivery system was removed and we exchanged for an 18 fr sheath which was advanced into the external iliac limb.A cook coda balloon was advanced into the proximal aspect of the device.The balloons were inflated simultaneously to get good wall apposition and to fully inflate inside the 7 mm portal.Additional overlaps were ballooned.Angiogram demonstrated patent external iliac and hypogastric limbs without endoleak.The 18 fr sheath was removed and the arteriotomy was closed with a suture meditated closure device.The 8 fr sheath was removed, and the brachial artery was clamped with clamps.The arteriotomy was closed with sutures.Hemostasis was obtained we thrombin gel foam.The incision was closed in layers with sutures.Wound glue and sterile dressing were applied.Foam pad dressing was applied to the femoral access site.The patient was discharged on (b)(6) 2025 at 13:01.
 
Additional Manufacturer Narrative
Correction: e1 (address 2, city, zip code).Additional information: h6 - annex f, annex b, annex c and annex d.Investigation ¿ evaluation: on 12jun2025, additional information was provided.The 12m post-procedure imaging was completed on (b)(6) 2025 (384 days post-procedure) for this patient.The customer marked that the endograft devices were patent and there was no stenosis >50% in any treated vessel.They indicated that there is a type ib endoleak at the right iliac leg graft (type ib endoleak previously identified on 6m imaging by the independent laboratory), as well as a type ii endoleak.The customer indicated that there was no evidence of device integrity issues.However, the customer also indicated that there is evidence of thrombus within the right iliac leg graft as well.The customer indicated that there was decreased thrombus from a previous visit.On 24sep2025, additional information was provided.An internal imaging review of the secondary intervention angiography was completed internally at cook.Per the imaging team review, the potential type iii endoleak mentioned by the independent laboratory at the end of the secondary intervention would be at the location of the implanted zbis device and competitor's stent.The 14-month imaging for the secondary intervention was provided and submitted for review.Medical image was provided for expert image review.The reviewer noted that, ¿at 12 months, there is mild mural thrombus in the mid right zsle leg.There is mild bending of the leg graft here that may be causing mild laminar flow turbulence, but no significant stenosis or angulation.Otherwise, there is no clear cause determined for this finding.Secondary intervention is performed at 14 months to address the type 1b endoleak using a zbis-12-61-41 and competitor's stent.After implantation, an endoleak is still seen filling the right cia.This is most likely a type 3a endoleak either from the junction of the zbis branch and competitor's stent or between the proximal zbis and zsle leg graft.¿ the focus of the report is the type 1b endoleak and the thrombus on the zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-16-56-zt).A previous final report had been submitted for the type 1b endoleak.Additional information was provided regarding the treatment of the endoleak as well as thrombus formation prompting this report.Cook also reviewed product labeling.The device was packaged with ifu t_zaaasz_rev4.The ifu includes the following, warnings, precautions, and instructions for proper placement of the device.4.2 patient selection, treatment and follow-up ¿ zenith spiral-z iliac artery distal fixation site greater than 10 mm in length and 7.5-20 mm in diameter (measured outer wall to outer wall) is required.These sizing measurements are critical to the performance of the endovascular repair.¿ adequate iliac or femoral access is required to introduce the device into the vasculature.Access vessel diameter (measured inner wall to inner wall) and morphology (minimal tortuosity, occlusive disease and/or calcification) should be compatible with vascular access techniques and delivery systems of a 14 french to 16 french vascular introducer sheath.Vessels that are significantly calcified, occlusive, tortuous, or thrombus-lined may preclude placement of the endovascular graft and/or may increase the risk of embolization.A vascular conduit technique may be necessary to achieve success in some patients.¿ pre-existing regions of stenosis/narrowing (less than approximately 20 mm id in the aorta or 7 to 8 mm id in the iliacs) have been shown to increase the risk of a thromboembolic event (e.G., graft limb occlusion).The potential for this increased risk in these patients may preclude placement of an endovascular graft.Dilatation of these regions with a noncompliant balloon and/or stent placement may be necessary to help assure maintained graft patency and to reduce the risk of a thromboembolic event.Additionally, the completion angiogram (with stiff wire guide removed) should be reviewed carefully to determine if further treatment in these regions is necessary (e.G., adjunctive ballooning or stenting).Failure to remove the stiff wire guide prior to the angiogram could mask any limb kinking or narrowing that might occur when the wire guide is removed.¿ follow-up imaging should be carefully reviewed for narrowing with in the graft leg.Patients with a graft leg lumen of less than approximately 5 mm id may be at increased risk of a thromboembolic event (e.G., graft limb occlusion).Reintervention (e.G., noncompliant ballooning or stenting in these regions) should be considered to help assure maintained graft patency and to reduce the risk of a thromboembolic event.¿ patients with poor outflow or a hypercoagulable state (e.G., cancer) may be at an increased risk of a thromboembolic event.¿ the zenith spiral-z iliac leg with the z-trak introduction system is not recommended in patient who cannot tolerate contrast agents necessary for intraoperative and postoperative follow-up imaging.All patients should be monitored closely and checked periodically for a change in the condition of their disease and the integrity of the endoprosthesis.¿ successful patient selection requires specific imaging and accurate measurements; please see section 4.3, pre-procedure measurement techniques, and imaging.4.5 implant procedure ¿ do not continue advancing any portion of the delivery system if resistance is felt during advancement of the wire guide or delivery system.Stop and assess the cause of resistance; vessel, catheter or graft damage may occur.Exercise particular care in areas of stenosis, intravascular thrombosis, or in calcified or tortuous vessels.¿ excessive overlap 10 mm above the main body bifurcation may increase the risk of limb thrombosis.5.2 potential adverse events ¿ graft or native vessel occlusion.7.1 individualization of treatment.Additional considerations for patient selection include but are not limited to: ¿ freedom from significant femoral/iliac artery occlusive disease that would impede flow through the endovascular graft.12 imaging guidelines and postoperative follow-up 12.1 general.¿ the combination of contrast and non-contrast ct imaging provides information on aneurysm diameter change, endoleak, patency, tortuosity, progressive disease, fixation length and other morphological changes.Based on the information provided, expert review of images provided, and the results of this investigation, a definitive cause for the failure could not be established.The image reviewer stated, ¿there is mild bending of the leg graft here that may be causing mild laminar flow turbulence, but no significant stenosis or angulation.Otherwise, there is no clear cause determined for this finding.¿ per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21076055
Report Number1820334-2025-00016
Device Sequence Number12453985
Product Code MIH
UDI-Device Identifier10827002552378
UDI-Public(01)10827002552378(17)250920(10)NS14966152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model NumberG55237
Device Catalogue NumberZSLE-16-56-ZT
Device Lot NumberNS14966152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer05/13/2025
06/11/2025
07/24/2025
09/22/2025
01/23/2026
Initial Report FDA Received Date01/05/2025
Supplement Report FDA Received Date06/06/2025
07/10/2025
08/12/2025
09/25/2025
01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
65 FRENCH OSCOR STEERABLE SHEATH.; 7 FRENCH ANSEL SHEATH.; 7 FRENCH DILATOR.; 9 FRENCH SHEATH.; ANGLED GLIDE CATHETER.; ANGLED GLIDEWIRE.; BENTLEY RPN: BGUS0727_2, LOT: B00015.; BENTLEY RPN: BGUS0837_2, LOT: B00016.; BENTLEY RPN: BGUS1037_2, LOT: B00014.; BENTSON WIRE GUIDES.; COOK RPN: JCDS-14-EDS-HC, LOT 15919443.; COOK RPN: JCDS-1618-EDS-HC, LOT 16008500.; COOK RPN: KCFW-7.0-35-55-RB-HFANL1-HC, LOT 15970786.; COOK RPN: MPIS-501-10.0-SC-SST, LOT 15738550.; COOK RPN: MPIS-501-10.0-SC-SST, LOT 15855720.; COOK RPN: PTA5-35-135-12-2.0, LOT CINC001835.; COOK RPN: THSCF-35-260-1.5-ROSEN, LOT 16023307.; COOK RPN: THSCF-35-260-1.5-ROSEN, LOT 16037548.; COOK RPN: TSMG-35-260-LES, LOT E4540860.; COOK RPN: UNIBODY2-24-81-CI, LOT: A1150585.; COOK RPN: ZFEN+34-153-CI, LOT AC1157041.; COOK RPN: ZSLE-13-74-ZT, LOT: 16031814.; MOB BALLOON.; OMNIFLUSH CATHETER.; PERCLOSE PROGLIDE CLOSURE.; VERT CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite